# SDR 99ZZZX1711

- Difficulty date: March 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N61482
- Make and model: Hughes 269C1
- Aircraft serial: 0081
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Encoder
- Part number: A30
- Condition: Malfunctioned
- Location: Cockpit
- Component: Ack
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE ENCODER WAS GIVING A FALSE ALTITUDE INDICATION.  UNIT WAS STILL UNDER WARRANTY SO UNIT WAS REMOVED AND SENT TO SCHWEIZER HELICOPTER FOR NEW REPLACEMENT ENCODER.  NEW UNIT WAS INSTALLED AND OPERATIONALLY CHECKED OK.
